Volume 17, Issue 1 (4-2022)                   IJMSI 2022, 17(1): 99-109 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Osipov A. A Functional Characterization of the Hurewicz Property. IJMSI 2022; 17 (1) :99-109
URL: http://ijmsi.ir/article-1-1337-en.html
For a Tychonoff space $X$, we denote by $C_p(X)$ the space of all real-valued continuous functions on $X$ with the topology of pointwise convergence.  We study a functional characterization of the covering property of Hurewicz.
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb